# SDR ASOA2018101654055

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145549
- Aircraft time: 38,289 hours, 29,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215407
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH- MAINTENANCE REMOVED AND REPLACED A REPAIR DOUBLER ON THE CENTER OMEGA BEAM BETWEEN FR 60-61 IAW TECHNICAL DISPOSITION ETD2018-145-107152. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
